# SDR AALA20160730005

- Difficulty date: July 30, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 79,046 hours, 43,125 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE LEFT HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED. TRANSFER PUMP WAS TURNED OFF. QUANTITY IN LEFT SYSTEM 3 QUARTS, PUMP PRESSURE WENT TO 3000 PSI FOR 5 SECONDS THEN DROPPED TO 1000 PSI. PUMP TURNED OFF.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND A LOOSE B-NUT ON THE LEFT THRUST REVERSER FILTERS MOUNT BLOCK. RETORQUED B-NUT IAW AMM 20-30-02. OPS AND LEAK CHECKED NORMAL.
